Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 56, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Jun 12, 2012, 12:00 PM CDT for Tyler County, Texas. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2012, 12:00 PM CDT (17:00 UTC)
- Expired
- Jun 12, 2012, 1:00 PM CDT
- In force
- 60 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
County Tyler County, TX
The radar
The Lake Charles radar (KLCH), 129 km from the middle of the area, began a volume at 17:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 12:38 PM CDT | TSTM WND DMG | 5 Sw Colmesneil, TX | SHERIFF DEPT REPORTS TREES DOWN NEAR KIRKLAND SPRING OFF ROUTE 287. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 7:11 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 5.0 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3877 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 540 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
129 WUUS54 KLCH 121700 SVRLCH TXC457-121800- /O.NEW.KLCH.SV.W.0056.120612T1700Z-120612T1800Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 1200 PM CDT TUE JUN 12 2012 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL TYLER COUNTY IN SOUTHEAST TEXAS... THIS INCLUDES WOODVILLE... * UNTIL 100 PM CDT * AT NOON CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH...OVER WOODVILLE...MOVING SOUTHEAST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... WOODVILLE BY 1205 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS... AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT TUESDAY AFTERNOON FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS. && PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT 337-477-5285 EXTENSION 1. LAT...LON 3077 9417 3067 9429 3084 9452 3090 9442 TIME...MOT...LOC 1700Z 306DEG 11KT 3083 9440 $$ 06
1 follow-up statement
167
WWUS54 KLCH 121736
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1236 PM CDT TUE JUN 12 2012
TXC457-121800-
/O.CON.KLCH.SV.W.0056.000000T0000Z-120612T1800Z/
TYLER TX-
1236 PM CDT TUE JUN 12 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR CENTRAL TYLER COUNTY...
AT 1234 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM ON RADAR CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR WOODVILLE..MOVING SOUTHEAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL EASTERN TYLER COUNTY AT 100 PM CDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT
TUESDAY AFTERNOON FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
&&
LAT...LON 3083 9433 3076 9419 3068 9427 3067 9429
3077 9443
TIME...MOT...LOC 1735Z 306DEG 11KT 3077 9430
$$
06What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 7:48 AM CDT, 4 hours 12 minutes earlier.
Area forecast discussion, Jun 12, 7:48 AM CDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 748 AM CDT TUE JUN 12 2012 .DISCUSSION... UPDATE FOR RECENTLY ISSUED SEVERE THUNDERSTORM WATCH...IN EFFECT FOR THE ENTIRE CWA UNTIL 2 PM. UPSTREAM MCS OVER NORTHERN LOUISIANA HAS INDEED MADE MORE OF A SOUTHWARD TURN AS IT HEADS INTO CENTRAL LOUISIANA. ALTHOUGH SOME WEAKENING DID OCCUR EARLIER...IT HAS MAINTAINED ITSELF WELL FOR THE PAST COUPLE OF HOURS. POP...WX...AND QPF GRIDS WERE UPDATED ACCORDINGLY...CLOSER TO THE HIRES MODEL SOLUTIONS MENTIONED IN THE EARLIER DISCUSSION. 13 && .PREV DISCUSSION... /ISSUED 635 AM CDT TUE JUN 12 2012/ AVIATION...A LINE OF STORMS IS DROPPING SE INTO CENTRAL LA AND WILL LIKELY IMPACT KAEX OVER THE NEXT HR OR TWO WITH GUSTY WINDS AND LOW VIS AND CEILINGS POTENTIALLY INTO IFR OR LIFR CATS. ELSEWHERE PERIODIC MVFR CEILINGS AND VIS MAY OCCUR THIS MORNING. LATER AND TOWARD MID DAY THE LINE AND OUTFLOW BOUNDARY WILL CONTINUE SE AND POSSIBLY IMPACT THE TERMINALS IN ACADIANA INTO SE TX AS MORE SHOWERS AND STORMS DEVELOP. A TEMPO GROUP IS IN KAEX THIS MORNING, BUT DUE TO UNCERTAINTIES ABOUT THE EVOLUTION OF THE LINE, NO TEMPO GROUP WAS ADDED TO THE OTHER TAFS... JUST VCTS. WINDS WILL BE SOMEWHAT VRB AT KARA, KLFT, AND KAEX THIS MORNING, BUT WINDS WILL GRADUALLY BECOME SOUTH TO SOUTHWEST TODAY THROUGH THIS EVENING. PREV DISCUSSION... /ISSUED 538 AM CDT TUE JUN 12 2012/ DISCUSSION...REGIONAL RADARS CONTINUE TO BE QUITE ACTIVE THIS MORNING...AND DEPICT AN ARRAY OF MESOSCALE FEATURES. THE MCS THAT TRACKED THROUGH SOUTHERN MS/SE LA EARLIER TONIGHT HAS RESULTED IN A N-S ORIENTED OUTFLOW BOUNDARY CURRENTLY NEAR AN ALEXANDRIA TO LAFAYETTE LINE...CONTINUING TO MOVE OFF TO THE WEST. AHEAD OF THIS FEATURE...AN APPARENT GRAVITY WAVE WAS NOTED ON RADAR IMAGERY PROPAGATING SOUTHWESTWARD ACROSS THE AREA...HELPING INITIATE THE SHOWER AND THUNDERSTORM ACTIVITY CURRENTLY OVER SW LA/SE TX. FARTHER NORTH...A MORE SIGNIFICANT CONVECTIVE COMPLEX WAS ROLLING ESEWD THRU NRN LA/SRN AR. UNUSUALLY LOW CONFIDENCE IN THE VERY SHORT TERM FORECAST...WHICH WILL BE HEAVILY INFLUENCED BY THE AFOREMENTIONED FEATURES...ALONG WITH THE APPROACH OF A SLOW MOVING FRONT CURRENTLY INVOF THE RED RIVER VALLEY/SRN AR. CONVECTION TO THE NORTH LOOKS TO PERHAPS BE LOSING A BIT OF INTENSITY AS IT HEADS THROUGH NORTHERN LOUISIANA...WITH OUTFLOW ON THE WESTERN FLANK STARTING TO OUTRUN THE CONVECTIVE CELLS. DEPICTIONS BY HIGH RESOLUTION MODELS SHOWING A DECAYING MCS TRACKING SOUTHWARD THROUGH THE AREA MAY NOT BE TOO FAR OFF THE MARK...THOUGH DEFINITELY DISPLACED TOO FAR TO THE WEST AND MAYBE A LITTLE TOO ROBUST WITH THE QPF. NONETHELESS...THESE SOLUTIONS ARE MORE BELIEVABLE THAN THE GLOBAL MODEL SOLUTIONS...WHICH SHOW LITTLE TO NOTHING IN THE AREA UNTIL LATER THIS AFTERNOON. THUS...THE POP FCST FOR TODAY WAS BASICALLY A COMBINATION OF CURRENT RADAR TRENDS PLUS AN EASTWARD SHIFTED HIRES MODEL SOLUTION. BEYOND TODAY...FRONTAL BOUNDARY TO THE NORTH IS EXPECTED TO CONTINUE A SLOW SOUTHWARD MOVEMENT...REACHING THE I-20 CORRIDOR BY THIS EVENING...THEN NEAR THE ALEXANDRIA AREA BY WEDNESDAY EVENING. GIVEN THE PROXIMITY OF THE BOUNDARY...ITS ASSOCIATED MOISTURE POOL...AND PERTURBATIONS IN THE NW FLOW ALOFT...THE RISK OF ADDITIONAL TSTM COMPLEXES WILL REMAIN IN PLACE FOR THE NEXT FEW DAYS IN ADDITION TO MORE TYPICAL DIURNAL DEVELOPMENT. HEADING INTO THE WEEKEND...AN AMPLIFYING RIDGE OVER THE CENTRAL CONUS IS EXPECTED TO DROP RAIN CHANCES BACK TO NEAR OR BELOW NORMAL...WITH MORE TYPICAL SUMMER TIME CHANCES RETURNING EARLY NEXT WEEK AS THE RIDGE BREAKS DOWN. 13 MARINE... THE BERMUDA HIGH PRESSURE SYSTEM WILL BUILD WESTWARD INTO THE CENTRAL GULF OF MEXICO OVER THE NEXT FEW DAYS. A GREAT PLAINS COLD FRONT WILL TRAVEL SOUTH AND EAST INTO NORTHERN LOUISIANA TODAY...COMING TO A HALT ACROSS CENTRAL LOUISIANA ON WEDNESDAY. SCATTERED PREFRONTAL SHOWERS AND THUNDERSTORMS ARE POSSIBLE OVER THE COASTAL WATERS. 13 && .PRELIMINARY POINT TEMPS/POPS... KLCH 90 75 90 75 / 60 20 30 20 KBPT 91 75 90 74 / 60 20 20 20 KAEX 91 74 91 72 / 60 20 40 20 KLFT 90 75 90 74 / 60 20 40 20 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 12, 7:02 AM CDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 702 AM CDT TUE JUN 12 2012 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 131100- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 702 AM CDT TUE JUN 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE OUTLOOK AREA TODAY AND TONIGHT. ISOLATED SEVERE STORMS WILL BE POSSIBLE THROUGH THE DAY...WITH DAMAGING WINDS AND/OR LARGE HAIL THE PRIMARY HAZARDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH THURSDAY...WITH RAIN CHANCES DECREASING FRIDAY AND OVER THE WEEKEND AS AN UPPER LEVEL RIDGE BUILDS OVER THE AREA. AT THIS TIME...THE PROBABILITY OF SEVERE WEATHER WEDNESDAY AND THURSDAY IS LOW. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE REQUIRED TODAY. GMZ430-432-435-450-452-455-470-472-475-131100- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 558 AM CDT TUE JUN 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE OUTLOOK AREA TODAY AND TONIGHT. THE OVERALL PROBABILITY OF SEVERE THUNDERSTORMS IS LOW...THOUGH DAMAGING WINDS AND/OR LARGE HAIL ARE THE PRIMARY HAZARDS WITH ANY THUNDERSTORMS THAT DO BECOME SEVERE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH THURSDAY...WITH RAIN CHANCES DECREASING FRIDAY AND OVER THE WEEKEND AS AN UPPER LEVEL RIDGE BUILDS OVER THE AREA. AT THIS TIME...THE PROBABILITY OF SEVERE WEATHER WEDNESDAY AND THURSDAY IS LOW. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. 13
In the hours before
Special weather statement, Jun 12, 8:25 AM CDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
825 AM CDT TUE JUN 12 2012
LAZ027>030-032-TXZ259-260-121500-
NORTHERN JASPER TX-NORTHERN NEWTON TX-RAPIDES LA-EVANGELINE LA-
BEAUREGARD LA-VERNON LA-AVOYELLES LA-
825 AM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR JASPER AND NEWTON COUNTIES...
SIGNIFICANT WEATHER ADVISORY FOR RAPIDES...EVANGELINE...BEAUREGARD...
VERNON AND AVOYELLES PARISHES UNTIL 1000 AM CDT...
AT 816 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 10 MILES
NORTH OF EFFIE TO 6 MILES NORTHEAST OF BROOKELAND...MOVING SOUTHEAST
AT 15 MPH.
* THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...
TOLEDO BEND DAM BY 830 AM...
SLAGLE AND KOLIN BY 835 AM...
SIEPER BY 840 AM...
OTIS AND CENTERPOINT BY 845 AM...
LEESVILLE...LACAMP...MAYFLOWER AND JASPER BY 850 AM...
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM TUESDAY
AFTERNOON FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 3133 9207 3135 9203 3132 9200 3123 9199
3124 9183 3119 9170 3112 9174 3106 9170
3079 9399 3109 9411 3117 9358 3128 9354
3141 9214Special weather statement, Jun 12, 9:53 AM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
953 AM CDT TUE JUN 12 2012
LAZ027>033-TXZ259>262-121600-
NORTHERN JASPER TX-NORTHERN NEWTON TX-ST. LANDRY LA-RAPIDES LA-
EVANGELINE LA-BEAUREGARD LA-ALLEN LA-VERNON LA-AVOYELLES LA-
SOUTHERN JASPER TX-SOUTHERN NEWTON TX-
953 AM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR JASPER AND NEWTON COUNTIES...
SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...RAPIDES...EVANGELINE...
BEAUREGARD...ALLEN...VERNON AND AVOYELLES PARISHES UNTIL 1100 AM
CDT...
AT 952 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM MELVILLE
TO PITKIN TO 10 MILES NORTH OF MERRYVILLE TO 8 MILES NORTH OF
JASPER...MOVING SOUTH AT 25 MPH.
* THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...
JUNCTION...DE RIDDER AND JAMESTOWN BY 1000 AM...
PINE PRAIRIE...OAKDALE...ELIZABETH AND BEAVER BY 1005 AM...
GRAND PRAIRIE...SUGARTOWN AND NEWTON BY 1010 AM...
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS 40 TO 50 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM TUESDAY
AFTERNOON FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 3098 9352 3108 9298 3081 9179 3071 9173
3049 9176 3039 9169 3041 9197 3030 9214
3048 9225 3049 9277 3044 9278 3040 9327
3040 9339 3049 9339 3049 9349 3040 9349
3046 9409 3064 9405 3069 9411 3110 9415
LANDRENEAUSpecial weather statement, Jun 12, 10:58 AM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1058 AM CDT TUE JUN 12 2012
LAZ030>033-041>044-052-073-074-121700-
ST. LANDRY LA-LAFAYETTE LA-EVANGELINE LA-BEAUREGARD LA-ALLEN LA-
ACADIA LA-CALCASIEU LA-JEFFERSON DAVIS LA-VERMILION LA-
WEST CAMERON LA-EAST CAMERON LA-
1058 AM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...LAFAYETTE...
EVANGELINE...BEAUREGARD...ALLEN...ACADIA...CALCASIEU...JEFFERSON
DAVIS...VERMILION AND CAMERON PARISHES UNTIL NOON CDT...
AT 1053 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS FROM VILLE PLATTE TO FIELDS...MOVING
SOUTH AT 40 MPH.
* THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...
PRAIRIE RONDE...WASHINGTON...ELTON AND SAVOY BY 1105 AM...
LAWTELL...OPELOUSAS...TOPSY AND SWORDS BY 1110 AM...
RICHARD AND PINE ISLAND BY 1115 AM...
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM TUESDAY
AFTERNOON FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 3071 9206 3014 9199 3001 9236 2998 9328
3003 9328 3005 9330 3005 9332 2998 9333
2997 9355 3016 9363 3072 9359 3072 9259
3090 9234Special weather statement, Jun 12, 11:43 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1143 AM CDT TUE JUN 12 2012
TXZ180-201-259>262-121745-
HARDIN TX-NORTHERN JASPER TX-NORTHERN NEWTON TX-TYLER TX-
SOUTHERN JASPER TX-SOUTHERN NEWTON TX-
1143 AM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR HARDIN...JASPER...NEWTON AND
TYLER COUNTIES UNTIL 1245 PM CDT...
AT 1138 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 9 MILES
NORTH OF DEWEYVILLE TO 7 MILES NORTHWEST OF WOODVILLE...MOVING
SOUTHEAST AT 10 MPH.
* THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...
DEVILS POCKET BY 1215 PM...
WRIGHTS SETTLEMENT BY 1235 PM...
FRED BY 1240 PM...
BUNA...DEWEYVILLE...CANEY HEAD AND WARREN BY 1245 PM...
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS 40 TO 50 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM TUESDAY
AFTERNOON FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 3106 9457 3104 9445 3113 9404 3083 9361
3068 9362 3065 9367 3059 9368 3057 9373
3054 9374 3044 9370 3039 9375 3034 9377
3029 9371 3025 9371 3024 9371 3025 9411
3049 9456 3051 9455 3101 9467
LANDRENEAUSpecial weather statement, Jun 12, 11:55 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1155 AM CDT TUE JUN 12 2012
LAZ033-041>045-052>055-073-074-TXZ216-121800-
ST. LANDRY LA-LAFAYETTE LA-ACADIA LA-CALCASIEU LA-ORANGE TX-
JEFFERSON DAVIS LA-UPPER ST. MARTIN LA-LOWER ST. MARTIN LA-
VERMILION LA-IBERIA LA-ST. MARY LA-WEST CAMERON LA-EAST CAMERON LA-
1155 AM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...LAFAYETTE...
ACADIA...CALCASIEU...JEFFERSON DAVIS...VERMILION...ST. MARY...
IBERIA...ST. MARTIN AND CAMERON PARISHES...SIGNIFICANT WEATHER
ADVISORY FOR ORANGE COUNTY UNTIL 100 PM CDT...
AT 1152 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS FROM KROTZ SPRINGS TO 15 MILES NORTH OF
SABINE NATIONAL WILDLIFE REFUGE...MOVING SOUTH AT 35 MPH.
* THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...
LACASSINE NATIONAL WILDLIFE REFUGE...HACKETTS CORNER...GRAND LAKE
AND ERATH BY NOON...
ATCHAFALAYA NATIONAL WILDLIFE REFUGE...SWEET LAKE...HEBERTS MARINA
AND AVERY ISLAND BY 1205 PM...
LYDIA AND HENRY BY 1210 PM...
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM TUESDAY
AFTERNOON FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 2961 9109 2952 9156 2973 9163 2970 9188
2982 9188 2982 9197 2972 9213 2957 9170
2956 9170 2948 9177 2958 9263 2977 9309
2974 9382 3016 9370 3009 9185 3069 9183
2998 9127 2998 9147 2976 9138The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 9:53 AM CDT | Special Weather Statement | LCH | Jasper, Newton | 67 min |
| Jun 12, 11:43 AM CDT | Special Weather Statement | LCH | Jasper, Newton, Tyler | 62 min |
| Jun 12, 12:32 PM CDT | Areal Flood Advisory | LCH | Tyler | 118 min |
| Jun 12, 12:40 PM CDT | Severe Thunderstorm Warning | LCH | Tyler | 50 min |
| Jun 12, 1:28 PM CDT | Special Weather Statement | LCH | Hardin | 62 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.